# SDR FDEA201207292741

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5398674320500
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, BETWEEN FR 86 AND FR 87 AT STRINGER 35 RIGHT  SUPPORT WEB UPPER STIFFINER IS BENT.  FORMED UPPER SUPPORT STIFFENER IAW SRM 51-26-00 PG1, SUPPORT STIFFENER WOULD NOT RETAIN ORIGINAL SHAPE. R & R UPPER SUPPORT STIFFENER IAW SRM 51-72-10, PG 1-3.
